|Procrit and my HIV meds
May 4, 2005
Hey Dr. Bob,
Forgot to ask my doctor (and don't really trust her antway).... will Procrit interact with any of my HIV meds? I'm on tenofovir and combivir. Thanks, Rooty Tooty Fruity
Response from Dr. Frascino
Hey Rooty Tooty,
Procrit has been shown to be remarkably efficacious in treating AZT-induced anemia. It also has an excellent safety record and essentially no side effects. So no worries about Procrit, OK? However, I do think you might have something else to be concerned about your current drug regimen. Three-drug nucleoside reverse transcriptase combinations, such as tenofovir + Combivir (AZT plus 3TC) or tenofovir + ddI + 3TC, have had extremely disappointing results in clinical trials showing high rates of virologic failure. They should not be used unless no other suitable regimen can be used. Certainly I don't have all the details of your particular situation, but perhaps your hunch not to trust your doctor is correct. Are you seeing an HIV specialist? If not, you definitely should be.
Good luck. I'm here if you need me.
Maried have SSDI and also insurance
YOUR THE ONLY ONE...
- Burning Penis After Mutual Masturbation Worried I Have HIV
- Diarrhea After Oral Sex Hooker What Are The Chances Of HIV
- Dizziness After Having Sex During Period Worried I Have HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Can You Get Hep B With A Condom?
- Do Condoms Cause Irritation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.